Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The corona conjecture for a class of infinitely connected domains


Author: M. Behrens
Journal: Bull. Amer. Math. Soc. 76 (1970), 387-391
DOI: https://doi.org/10.1090/S0002-9904-1970-12487-9
MathSciNet review: 0256166
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 25 #5186. MR 141789
  • 2. T. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969. MR 410387
  • 3. K. Hoffman, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 26 #6820. MR 149330
  • 4. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 133008
  • 5. L. Zalcman, Bounded analytic functions on domains of infinite connecticity, Trans. Amer. Math. Soc. 144 (1969), 241-269. MR 252665


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12487-9

American Mathematical Society